# SDR AALA202411060742

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 45,010 hours, 18,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTING J/C 08T20033001, FOUND RIGHT HAND OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOPERATIVE AFT OF WHEEL WELL. REMOVED AND REPLACED M01672 BATTERY PACK. PER AMM 33-51-06.
